# SDR USAA2009043091047

- Difficulty date: March 22, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN FORWARD OF ENTRY DOOR UPPER & LOWER HINGE CUTOUTS AT BS 303.9, BETWEEN S12L TO S13L.  REPAIRED FUSELAGE SKIN FORWARD OF ENTRY DOOR UPPER & LOWER HINGE CUTOUTS AT BS 303.9, BETWEEN S12L TO S13L IAW US AIRWAYS EA 132341.
